Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 22, NWS Denver/Boulder, CO

May 23, 2008Logan County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 23, 2008, 6:24 PM MDT for Logan County, Colorado. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2008, 6:24 PM MDT (00:24 UTC)
Expired
May 23, 2008, 7:00 PM MDT
In force
36 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

County Logan County, CO

The radar

The Cheyenne radar (KCYS), 164 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 6:50 PM MDTHAIL 12 N Dailey, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 6:07 PM MDTTornado WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2168 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 240024
SVRBOU
COC075-240100-
/O.NEW.KBOU.SV.W.0022.080524T0024Z-080524T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
624 PM MDT FRI MAY 23 2008

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LOGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 700 PM MDT

* AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED 3 MILES OVER ST
  PETERSBURG...OR 22 MILES EAST OF STERLING...MOVING NORTH AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWIN
  BUTTES...ST PETERSBURG...PROCTOR...PEETZ...FLEMING AND CROOK.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY MORNING
FOR NORTHEAST COLORADO.

LAT...LON 4100 10319 4100 10266 4050 10267 4046 10283
TIME...MOT...LOC 0024Z 170DEG 26KT 4058 10277

$$
BARJENBRUCH
2 follow-up statements
000 
WWUS55 KBOU 240054
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
654 PM MDT SAT MAY 23 2008

COC075-240100-
/O.CON.KBOU.SV.W.0022.000000T0000Z-080524T0100Z/
LOGAN CO-
654 PM MDT SAT MAY 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHEASTERN LOGAN COUNTY...

AT 652 PM MDT...A TRAINED WEATHER SPOTTER 2 MILES NORTH OF DAILEY 
REPORTED 1 INCH DIAMETER HAIL.  THIS STORM WAS MOVING NORTH AT
30 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TWIN BUTTES AND CROOK.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY MORNING
FOR NORTHEAST COLORADO.

LAT...LON 4071 10267 4073 10279 4099 10293 4100 10266
TIME...MOT...LOC 0052Z 182DEG 24KT 4077 10274

$$

BARJENBRUCH
000 
WWUS55 KBOU 240102
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
702 PM MDT SAT MAY 23 2008

COC075-240112-
/O.EXP.KBOU.SV.W.0022.000000T0000Z-080524T0100Z/
LOGAN CO-
702 PM MDT SAT MAY 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN COUNTY HAS
EXPIRED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.  HOWEVER...THIS STORM
WILL STILL PRODUCE VERY HEAVY RAIN...FREQUENT LIGHTNING...AND PEA 
TO MARBLE SIZED HAIL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY MORNING
FOR NORTHEAST COLORADO.

LAT...LON 4071 10267 4073 10279 4099 10293 4100 10266
TIME...MOT...LOC 0054Z 182DEG 24KT 4078 10274

$$
BARJENBRUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:51 AM MDT, 15 hours 33 minutes earlier.

Area forecast discussion, May 23, 2:51 AM MDT, 15 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
251 AM MDT FRI MAY 23 2008

.SHORT TERM...ONCE AGAIN FCST FOR TODAY IS RATHER COMPLICATED.  STG
UPPER LEVEL TROUGH WILL REMAIN OVER THE WRN US WITH RATHER STG SSW
FLOW ALOFT.  JUST LIKE YESTERDAY THE BIG QUESTION IS WHERE A STG SFC
LOW WILL DVLP BY AFTN AND WHERE WILL WRM FNTL BNDRY AND DRYLINE
INTERSECT BY AFTN.  YESTERDAY AN INTENSE SUPERCELL DEVELOPED ALONG
THE TRIPLE POINT OVER SWRN WELD COUNTY AND PRODUCED A STG TORNADO AS
IT MOVED NW CAUSING CONSIDERABLE DAMAGE.  THE RUC AND GFS SHOW THE
FNTL BNDRY BY EARLY AFTN ALONG THE WY-NE BORDER AREA WHILE BOTH THE
00Z AND 06Z RUNS OF THE NAM HAVE THIS BNDRY FURTHER SOUTH FROM JUST
NORTH OF DENVER EXTENDING EASTWARDS TOWARDS AKRON MUCH LIKE OCCURRED
YESTERDAY.  LATEST 06Z RUN FM THE RUC IS STARTING TO TREND MORE
TOWARDS NAM SOLUTION SO AM A BIT CONCERNED THAT NAM MAY END UP BEING
THE RIGHT SOLUTION.  MEANWHILE QQ FIELDS FM THE GFS AND NAM SHOW
DECENT ASCENT OVER NRN CO THIS AFTN WITH FAVORABLE QG VERTICAL
VELOCITIES ONCE AGAIN.  IF RATHER STG ESE LOW LEVEL FLOW DOES DVLP
INTO LARIMER COUNTY AS SHOW BY THE NAM THIS COULD LEAD TO
SIGNIFICANT RAINFALL ON TOP OF ALREADY SATURATED GROUND IN AN NR THE
FOOTHILLS WHICH COULD LEAD TO SOME FLASH FLOODING.  THUS WILL ISSUE
A FFA FOR THE FOOTHILLS AND LOWER ELEVATIONS OF LARIMER COUNTY INTO
EXTREME WRN WELD COUNTY FOR THE AFTN HOURS.  AS FAR AS SVR WEATHER
THREAT IF FNTL BNDRY ENDS UP FURTHER SOUTH LIKE NAM SHOWS THE
POTENTIAL FOR SVR WEATHER WILL BE QUITE HIGH ALONG AND NORTH OF
BNDRY THRU THE AFTN HOURS.  CAPES ARE FCST IN THE 1500-2000 J/KG
RANGE ALONG BNDRY BY MID AFTN WITH HELICITIES AOA 200 M2S2.
CURRENTLY THERE IS A MDT RISK FOR THE EXTREME NERN CORNER OF CO FOR
THIS AFTN HOWEVER AM CONCERNED IF BNDRY ENDS UP FURTHER SOUTH THREAT
FOR SIGNIFICANT SVR WX MAY EXIST FURTHER WESTWARD INTO MORGAN...WELD
AND POSSIBLY ERN LARIMER COUNTIES.  FOR THE REST OF THE AREA SOUTH
OF THE FNTL BNDRY THE AIRMASS WILL DRY OUT CONSIDERABLY WITH ONLY
SOME HIGH ISOLD HIGH BASED CONVECTION POSSIBLE.  MEANWHILE STG SSE
LOW LEVEL WINDS WILL REDEVELOP BY AFTN SOUTH OF THE BNDRY WITH
SPEEDS IN THE 20 TO 35 MPH WITH A FEW GUSTS TO 50 MPH POSSIBLE.  IN
THE MTNS ONCE AGAIN THERE WILL BE QUITE A BIT OF MOISTURE COMBINED
WITH STEEP LAPSE RATES SO EXPECT SCT SHOWERS/TSTMS WITH THE SNOW
LEVEL AROUND 10000 FEET.  HIGH TEMPS THIS AFTN WILL VARY WIDELY AND
BE DEPENDANT ON WHERE THE FNTL BNDRY IS.  SOUTH OF THE BNDRY HIGHS
WILL RISE WELL INTO THE 70S WHILE NORTH OF BNDRY HIGHS WILL ONLY BE
IN THE 60S.

FOR TONIGHT THE QG ASCENT WILL AND QG VERTICAL VELOCITIES ARE FCST
TO DIMINISH BY EARLY EVENING AS THE FNTLY BNDRY IS FCST TO LIFT BACK
TO ALONG THE WY-CO-NE BORDER AREA BY 03Z.  THUS PCPN SHOULD END BY
EARLY EVENING ACROSS ALONG AND NORTH OF THE BNDRY.  IN THE MTNS
SHOULD SEE PCPN GRADUALLY DIMINISH AS WELL.

.LONG TERM...THE UPPER PATTERN OVER THE WESTERN U.S. WILL UNDERGO
CHANGE OVER THE COURSE OF THE WEEKEND AS THE LARGE UPPER LOW
CONTINUES ITS RETROGRESSION AND THEN BEGINS FILLING ON SUNDAY.  AS
THE UPPER LOW FILLS...RISING HEIGHTS OVER THE SOUTHWESTERN DESERTS
WILL PRODUCE A DRIER SOUTHWESTERLY MID LEVEL FLOW OVER COLORADO.  AS
THE SURFACE PRESSURE PATTERN RELAXES THROUGH THE WEEKEND...IT WILL
BE LESS ABLE TO CONTINUE DRAWING GULF MOISTURE INTO THE REGION.  THE
RESULT OF THESE CHANGES WILL BE A RETURN TO THE MORE DIURNAL PATTERN
OF SHOWER ACTIVITY ACROSS THE FORECAST AREA THAN WE HAVE SEEN OVER
THE LAST COUPLE DAYS.  QPF FIELDS FROM THE LATEST GFS NOW SHOW DRY
CONDITIONS ACROSS THE COUNTY WARNING AREA FROM SATURDAY NIGHT
THROUGH MONDAY AFTERNOON...TEMPTING ME TO REMOVE ALL POPS FROM THE
FORECAST...BUT DO NOT HAVE THE CONFIDENCE THAT THE GFS SOLUTION WILL
VERIFY ALL THE WAY THROUGH 96 HOURS...SO WILL HANG ON TO THE SLIGHT
CHANCE POPS THAT ARE ALREADY IN THE FORECAST PACKAGE.

COME MONDAY EVENING THROUGH NEXT WEEK...THE GFS AND ECMWF INDICATE A
CANADIAN HIGH DROPPING OVER THE NORTHERN PLAINS WHICH COULD SET
EASTERN COLORADO UP FOR SOME DAY 2/GULF MOISTURE RETURN FLOW THAT
CAN SUPPORT AFTERNOON AND EVENING SHOWERS ALONG THE FRONT RANGE.
THIS WILL BE A MUCH MORE COMMON SUMMER WEATHER PATTERN THAN WHAT WE
HAVE SEEN OVER THE PAST COUPLE DAYS.  TEMPERATURES THROUGH THE
PERIOD SHOULD BE GENERALLY AROUND SEASONAL VALUES GIVEN THAT WE WILL
NOT BE UNDER ANY WARM RIDING OR COLD TROUGHINESS.

CHANGES TO THE GRIDS WERE PRIMARILY TO BACK OFF ON CLOUD COVER
THROUGH MOST PERIODS...AND TO SCALE BACK POPS DURING THE OVERNIGHT
PERIODS TO REFLECT THE CHANGE TO THE MORE DIURNALLY DRIVEN SHOWER
PATTERN.

&&

.AVIATION...STG SURFACE LOW WILL REDEVELOP BY MIDDAY WITH LIGHT
WINDS THIS MORNING INCREASING SIGNIFICANTLY BY MIDDAY.  SSE WINDS OF
20 TO 30 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE THRU THE AFTN
HOURS.  WINDS MAY EVENTUALLY SHIFT TO MORE SWLY BY 23Z WITH SPEEDS
STILL IN THE 20-30 MPH RANGE BEFORE DECREASING BY 02Z.  BEST CHC OF
TSTMS THIS AFTN SHOULD STAY NORTH OF THE AIRPORT MUCH LIKE YESTERDAY
HOWEVER IF AN ISOLD HIGH BASED STORM DOES DEVELOP COULD SEE WIND
GUSTS BRIEFLY REACH 50 MPH OR SO.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 18Z-03Z
FOR THE FOOTHILLS AND LOWER ELEVATIONS OF LARIMER COUNTY AND EXTREME
WESTERN WELD COUNTY...ZONES 35 AND 38.

&&

RPK/KDRBY
Hazardous weather outlook, May 23, 10:49 AM MDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1049 AM MDT FRI MAY 23 2008

COZ030>051-241200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1049 AM MDT FRI MAY 23 2008

...FLASH FLOOD WATCH FOR IN AND NEAR THE FOOTHILLS OF LARIMER COUNTY
AND OVER NORTHWEST WELD COUNTY FROM NOON UNTIL 9 PM THIS EVENING...
...SEVERE THUNDERSTORMS WITH TORNADOES...LARGE HAIL AND DAMAGING
WINDS POSSIBLE OVER PORTIONS OF THE NORTHEAST PLAINS THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FRONTAL BOUNDARY WILL BECOME ESTABLISHED OVER NORTHEAST COLORADO
THIS AFTERNOON AS SURFACE LOW PRESSURE INTENSIFIES IN THE NORTHERN
MOUNTAINS.  THIS BOUNDARY WILL BECOME A FOCUS FOR THUNDERSTORM
DEVELOPMENT THIS AFTERNOON INTO THE EARLY EVENING HOURS. SEVERE
STORMS MAY DEVELOP ALONG AND NORTH OF THE BOUNDARY THIS AFTERNOON...
ESPECIALLY NORTH OF A GREELEY TO FORT MORGAN TO AKRON LINE.
TORNADOES...LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY
STORM.  MEANWHILE WITH SOUTHEASTERLY LOW LEVEL WINDS FLOWING INTO
THE FOOTHILLS OF LARIMER COUNTY HEAVY RAIN PRODUCING THUNDERSTORMS
MAY OCCUR THIS AFTERNOON INTO THE EARLY EVENING HOURS WHICH COULD
PRODUCE SOME FLASH FLOODING IN AND NEAR THE FOOTHILLS AND OVER
NORTHWESTERN WELD COUNTY.

ELSEWHERE OVER THE NORTHEAST PLAINS ONLY ISOLATED THUNDERSTORMS ARE
EXPECTED IN THE DRIER AIRMASS SOUTH OF THE FRONT WHICH MAY PRODUCE
STRONG WINDS BUT LITTLE RAINFALL.  IN ADDITION SOUTH OF THE FRONT
SOUTH TO SOUTHEAST WINDS WILL INCREASE BY MIDDAY WITH SPEEDS OF 20
TO 35 MPH ALONG WITH A FEW GUSTS UP TO 45 MPH.  IN THE MOUNTAINS
SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR WITH THE SNOW LEVEL
AROUND 10000 FEET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A SLIGHT CHANCE OF LATE AFTERNOON AND EVENING
THUNDERSTORMS ACROSS THE ENTIRE AREA EACH DAY.  A FEW THUNDERSTORMS
ON THE NORTHEAST PLAINS MAY BECOME SEVERE ON SATURDAY AND SUNDAY.
EARLY NEXT WEEK...THE SURFACE PRESSURE PATTERNS WILL CHANGE AND
THUNDERSTORM ACTIVITY MAY BECOME MORE CONCENTRATED ALONG THE FRONT
RANGE FOOTHILLS AND URBAN CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN ACTIVATED.

D-L/MEYER

In the hours before

Local storm report, May 23, 4:04 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
404 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     EATON                   40.52N 104.71W
05/23/2008                   WELD               CO   COUNTY OFFICIAL

            SEMI THROWN INTO HOUSE

0340 PM     TSTM WND GST     3 NNW CORNISH           40.56N 104.45W
05/23/2008  M87.00 MPH       WELD               CO   TRAINED SPOTTER

&&

JK
Local storm report, May 23, 4:47 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
447 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             WELDONA                 40.35N 103.97W
05/23/2008  M1.50 INCH       MORGAN             CO   AMATEUR RADIO

0355 PM     TSTM WND DMG     2 E EATON               40.52N 104.67W
05/23/2008                   WELD               CO   COUNTY OFFICIAL

            SEMI THROWN INTO HOUSE

0350 PM     TORNADO          1 E WINDSOR             40.49N 104.89W
05/23/2008                   WELD               CO   NWS EMPLOYEE

            GUSTNADO

0350 PM     TORNADO          3 W GREELEY             40.42N 104.80W
05/23/2008                   WELD               CO   AMATEUR RADIO

            GUSTNADO

0340 PM     TSTM WND GST     3 NNW CORNISH           40.56N 104.45W
05/23/2008  M87.00 MPH       WELD               CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 9:11 PM MDTAreal Flood WarningBOULogan, Sedgwick11 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.